Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A normal form theorem for lattices completely generated by a subset


Authors: George Grätzer and David Kelly
Journal: Proc. Amer. Math. Soc. 67 (1977), 215-218
MSC: Primary 06A23
MathSciNet review: 0463058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For an $ \mathfrak{m}$-complete lattice L ( $ \mathfrak{m}$ is an infinite regular cardinal) and subset X of L that $ \mathfrak{m}$-generates L, we prove a Normal Form Theorem for elements of L expressed as polynomials over X. This generalizes a theorem of B. Jónsson in which such a representation is found for the lattice L freely $ \mathfrak{m}$-generated by a poset X. We also apply this result to free $ \mathfrak{m}$-products of $ \mathfrak{m}$-complete lattices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A23

Retrieve articles in all journals with MSC: 06A23


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0463058-7
PII: S 0002-9939(1977)0463058-7
Keywords: Complete lattice, representation, join-irreducible
Article copyright: © Copyright 1977 American Mathematical Society